Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

The fight

  • entries
    20
  • comments
    13
  • views
    8310

Early Period .. Accutane ?

redcapz

780 views

Ive been on accutane for two weeks now ....

I am not due for my period for another ten days atleast ... and I got it today ... I guess its cuz of the accutane there is no other explaination for it !

I read posts about girls experiencing this but it goes right back to normal on stopping accutane .. so im not very worried ... if anybody else have any experiences please do share :)

Besides that I got three new pus wells :D I decided not to pop them just as yet .

Im continuing my steaming ... hopefully it takes care of the pus filled ones. :)

Ive decided to add a little tea tree oil to my steam water ..cuz it has antibacterial and antifungal properties .

And after over a month of no chocolate I caved in and ate a pack of oreos yesterday .. I found that I dont regret it ... they were very delicious ... :P but no more :D



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×